MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS HUMELOCK REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 105-0230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 09/19/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Revision occurred approximately 10 months after the primary surgery which occurred on (b)(6) 2023.No fall or other trauma reported.Revision occurred due to failure of the glenoid implant and was a dual system implantation.15 degree + 6 lateralized glenoid baseplate, 36 mm centered glenosphere, 36 mm + 3 standard humeral, and 5 screws explanted.These parts were replaced with a 36 mm + 6 standard humeral cup and a competitor assembly for the glenoid side.
 
Additional Manufacturer Narrative
Revision occurred after 10 months due to failure of the glenoid.No actual, implied, or suspect link to fx product.

Brand Name
HUMELOCK REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key20417275
Report Number3014128390-2024-00051
Device Sequence Number15527791
Product Code PHX
UDI-Device Identifier03701037316863
UDI-Public03701037316863
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K210790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number105-0230
Device Lot NumberT0010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PART: 103-0803 LOT: T1526; PART: 105-3610 LOT: U0080; PART: 105-4518 LOT: S0506; PART: 108-4520 LOT: U1214; PART: 108-4535 LOT: T0082; PART: 109-4535 LOT: S2300; PART: 109-4535 LOT: U0385
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age56 YR
Patient SexUnknown